# SDR SIMA201029503

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 22,994 hours, 20,277 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501103
- Part serial: 00973R
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4386 THE CREW REPORTED, RECEIVED A FLAP FAIL MESSAGE ON EICAS ON APPROACH.  THE FLAP INDICATION REMAINED AT 0.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED AT THEIR DESTINATION WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT REPEAT FLAP FAIL WRITE-UPS IAW EMB FIM 27-51-00.  CLEANED AND CHECKED THE LEFT FLAP VELOCITY SENSOR ELECTICAL CONNECTOR IAW SWPM 20-50-00.  REMOVED AND REPLACED THE RIGHT FLAP VELOCITY SENSOR, AND PERFORMED O-RIGGING OF RIGHT OUTBOARD FLAP.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
